# SDR SWIA200819981

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,710 hours, 40,769 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QUANTITY WENT TO ZERO ON TAXI OUT AFTER SELECTING FLAPS.  REPLACED RIGHT NACELLE FLAP ACTUATOR IAW MM 27-50-00.  P/N 343100-1001, S/N OFF 235.
